# SDR MALA964887

- Difficulty date: February 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N445MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC687
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Signal Cond
- Part number: 31024766N
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT NR 3416 - ON CLIMB-OUT FROM DTW, THE LEFT ENGINES TORQUE INDICATION BEGAN TO FLUCTUATE AND THEN FAILED.  THE AIRCRAFT RETURNED TO DTW.  MAINTENANCE REPLACED THE NR 1 TORQUE SIGNAL CONDITIONER.  ALL SYSTEMS OPERATED SATISFACTORILY.  (M)
